# SDR AALA981878

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO HOLES WORN THROUGH FUSELAGE SKIN STATION 950B AND 14 INCH STRINGER 23L.  REPAIRED PER SRM 53-30-3 FIG 3.  INSTALLED DOUBLER.  (M)
